# SDR CA140903013

- Difficulty date: September 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 100,245 hours
- Engine: Ge CF680C2A2
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001135
- Condition: Odor
- Location: Galley
- Part time: 16,312 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED FWD COFFEE MAKER BURNING ODOR IN FLIGHT. CIRCUIT BREAKER WAS PULLED AND ODOR DISSIPATED.
